Alert archive / Texas / Flash Flood Warnings in 2009
Flash Flood Warning 47, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Oct 3, 2009, 7:11 PM CDT for Bastrop County, Fayette County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 3, 2009, 7:11 PM CDT (00:11 UTC)
- Expired
- Oct 3, 2009, 9:15 PM CDT
- In force
- 2 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bastrop County, TX, Fayette County, TX
The radar
The Austin/San Antonio radar (KEWX), 108 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 3, 7:15 PM CDT | FLASH FLOOD | 5 Ene Rosanky, TX | FARM TO MARKET ROAD 535 WAS CLOSED DUE TO HIGH WATER BETWEEN ROSANKY AND SMITHVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 0.2 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2963 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 676 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 13.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KEWX 040011
FFWEWX
TXC021-149-040215-
/O.NEW.KEWX.FF.W.0047.091004T0011Z-091004T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
711 PM CDT SAT OCT 3 2009
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN BASTROP COUNTY...
FAYETTE COUNTY...
* UNTIL 915 PM CDT.
* AT 708 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING FROM EARLIER HEAVY RAIN ACROSS SOUTHERN BASTROP AND
NORTHWEST FAYETTE COUNTIES. OCCASIONAL HEAVY DOWNPOURS WILL
CONTINUE ACROSS PORTIONS OF THE WARNED AREA AND COMBINE WITH
RUNOFF FROM EARLIER RAIN TO CAUSE FLASH FLOODING OF LOW WATER
CROSSINGS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SMITHVILLE...ROSANKY...LA GRANGE AND FAYETTEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 2967 9685 2965 9685 2964 9686 2964 9713
2997 9753 3007 9663 2995 9658
$$1 follow-up statement
000
WGUS74 KEWX 040103
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
803 PM CDT SAT OCT 3 2009
TXC021-149-040215-
/O.CON.KEWX.FF.W.0047.000000T0000Z-091004T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP TX-FAYETTE TX-
803 PM CDT SAT OCT 3 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
FAYETTE AND SOUTHERN BASTROP COUNTIES...
AT 801 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT LIGHT RAIN SHOWERS OVER PORTIONS OF THE WARNED AREA. RUNOFF
FROM EARLIER HEAVY RAINS WILL CONTINUE TO CAUSE FLASH FLOODING OF
LOW WATER CROSSING.
LOCATIONS IN THE WARNING AREA INCLUDE SMITHVILLE...ROSANKY...
MULDOON...LA GRANGE...FAYETTEVILLE AND CISTERN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
&&
LAT...LON 2967 9685 2965 9685 2964 9686 2964 9713
2997 9753 3007 9663 2995 9658
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 3, 6:30 PM CDT, 41 minutes earlier.
Area forecast discussion, Oct 3, 6:30 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 630 PM CDT SAT OCT 3 2009 .DISCUSSION... SEE AVIATION SECTION. && .AVIATION... A MIX OF PREVAILING VFR AND MVFR CONDITIONS WILL DETERIORATE TO IFR TONIGHT AT I-35 TAF SITES WITH NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS CONTINUING. AT KDRT...CONDITIONS WILL DETERIORATE TO THE LOWER-END OF MVFR BUT ARE CURRENTLY NOT EXPECTED TO DIP INTO IFR. IMPROVEMENT TO MVFR IS FORECAST AT I-35 TAF SITES BETWEEN 14-16Z SUNDAY ALTHOUGH CONVECTION WILL CONTINUE AND MAY LIMIT VSBYS/CIGS TO IFR. THE LOW LEVEL FLOW WILL BECOME SOUTHERLY LATE TONIGHT OR EARLY SUNDAY WHEN THE WARM FRONT PUSHES THROUGH. && .PREV DISCUSSION... /ISSUED 236 PM CDT SAT OCT 3 2009/ DISCUSSION... THIS AFTERNOON ELEVATED SHOWERS AND EMBEDDED THUNDERSTORMS WERE INCREASING IN AREAL COVERAGE ACROSS SOUTH CENTRAL TEXAS AS AN IMPULSE IN THE SOUTHWEST FLOW ALOFT TRAVERSES TEXAS. THERE WILL BE LOCALLY HEAVY RAINFALL THIS EVENING...HOWEVER THE SPEED OF THE SHOWERS AND THUNDERSTORMS SHOULD LIMIT THE AMOUNT OF RAINFALL THAT FALLS AT ANY ONE LOCATION. MINOR URBAN AND STREET FLOODING IS POSSIBLE THIS EVENING...ESPECIALLY ACROSS THE AUSTIN AND SAN ANTONIO METRO AREAS. PACIFIC MOISTURE FROM THE REMNANTS OF OLAF WILL COMBINE WITH THE LOW LEVEL GULF MOISTURE TO PRODUCE THE LOCALLY HEAVY RAINFALL THIS EVENING AND SUNDAY. A WARM FRONT IS CURRENTLY LOCATED ACROSS DEEP SOUTH TEXAS. THIS FEATURE WILL LIFT SLOWLY NORTHWARD OVERNIGHT. ORGANIZED CONVECTION WILL OCCUR ALONG AND NORTH OF THIS BOUNDARY. THE WARM FRONT IS EXPECTED TO BE NORTH OF OUR CWFA BY SUNDAY AFTERNOON. THUS THE THREAT OF LOCALLY HEAVY RAINFALL WILL SHIFT TO OUR NORTHEAST COUNTIES ON SUNDAY MORNING. SOUTH CENTRAL TEXAS WILL BE IN A WARM AND HUMID AIRMASS ON MONDAY WITH ANOTHER WEAK UPPER LEVEL IMPULSE TRAVERSING THE REGION. HOWEVER LOW LEVEL CONVERGENCE WILL BE LACKING...THUS EXPECT ONLY ISOLATED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ON MONDAY. RAIN CHANCES WILL BE ON THE INCREASE ON TUESDAY INTO WEDNESDAY AS ANOTHER COLD FRONT MOVES INTO SOUTH CENTRAL TEXAS. THIS FRONT IS LIKELY TO STALL ACROSS OUR REGION ON WEDNESDAY BEFORE RETURNING NORTHWARD AS A WARM FRONT WEDNESDAY NIGHT. A STRONGER COLD FRONT IS EXPECTED BY NEXT WEEKEND. THIS FRONT WILL LIKELY REACH THE COAST BY NEXT SATURDAY NIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED WITH THIS FROPA MAINLY FRIDAY NIGHT INTO SATURDAY. A DRIER AIRMASS WILL FINALLY OVERSPREAD SOUTH CENTRAL TEXAS BY NEXT SUNDAY...GIVING SOUTH CENTRAL TEXAS A BREAK FROM THE WARM AND HUMID WEATHER PATTERN. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 67 79 72 91 76 / 90 80 30 20 20 AUSTIN BERGSTROM INTL AIRPORT 68 80 72 91 75 / 90 80 30 20 20 NEW BRAUNFELS MUNI AIRPORT 69 84 72 91 75 / 90 70 30 20 20 BURNET MUNI AIRPORT 66 78 69 89 74 / 90 80 30 20 20 DEL RIO INTL AIRPORT 71 87 72 93 75 / 70 40 20 20 20 GEORGETOWN MUNI AIRPORT 67 79 71 90 74 / 90 80 30 20 20 HONDO MUNI AIRPORT 71 86 74 92 75 / 90 60 20 10 10 SAN MARCOS MUNI AIRPORT 69 82 76 91 75 / 90 70 30 20 20 LA GRANGE - FAYETTE REGIONAL 74 82 74 91 75 / 90 80 30 20 20 SAN ANTONIO INTL AIRPORT 71 83 75 91 77 / 90 70 20 20 20 STINSON MUNI AIRPORT 71 86 76 92 76 / 90 60 20 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 05/11/19
Hazardous weather outlook, Oct 3, 3:00 PM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 300 PM CDT SAT OCT 3 2009 TXZ171>173-183>194-202>209-217>225-228-041030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 300 PM CDT SAT OCT 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS SOUTH CENTRAL TEXAS TONIGHT. THIS FEATURE WILL COMBINE WITH DEEP ATMOSPHERIC MOISTURE AND RESULT IN SHOWERS AND THUNDERSTORMS OVERNIGHT. MOST OF THE RAINFALL WILL BE BENEFICIAL...HOWEVER THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL. RAINFALL AMOUNTS WILL GENERALLY BE ONE HALF OF AN INCH TO ONE AND A HALF INCHES OVERNIGHT...WITH ISOLATED HIGHER TOTALS OF TWO INCHES OR MORE POSSIBLE. .DAY TWO...SUNDAY... THE CHANCE FOR LOCALLY HEAVY RAINFALL WILL CONTINUE THROUGH MIDDAY ON SUNDAY. THE THREAT OF HEAVY RAINFALL WILL END AS A WARM FRONT MOVES NORTHWARD ACROSS SOUTH CENTRAL TEXAS. NEW RAINFALL AMOUNTS ON SUNDAY WILL BE SIMILAR TO SATURDAY WITH WIDESPREAD TOTALS OF ONE HALF OF AN INCH TO ONE INCH WITH ISOLATED HIGHER TOTALS OF TWO INCHES. .DAYS THREE THROUGH SEVEN...MONDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Oct 3, 4:47 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
447 PM CDT SAT OCT 03 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL MCQUEENEY 29.60N 98.05W
10/03/2009 E0.25 INCH GUADALUPE TX TRAINED SPOTTER
TRAINED SPOTTER OBSERVED PEA SIZED HAIL AROUND 440 PM.
&&
EVENT NUMBER EWX0900122
AKFLocal storm report, Oct 3, 4:51 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
451 PM CDT SAT OCT 03 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0450 PM HEAVY RAIN 3 WSW NEW BRAUNFELS 29.68N 98.16W
10/03/2009 M1.27 INCH COMAL TX COCORAHS
COCORAHS OBSERVER REPORTED 1.27 INCHES SO FAR... WITH
0.76 INCHES IN THE PAST 19 MINUTES.
&&
EVENT NUMBER EWX0900123
AKFLocal storm report, Oct 3, 5:27 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
527 PM CDT SAT OCT 03 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN 3 NE SPRING BRANCH 29.89N 98.37W
10/03/2009 M2.90 INCH COMAL TX COCORAHS
2.90 INCHES OF RAIN OVER AN HOUR AND A HALF NEAR SPRING
BRANCH.
0330 PM FLASH FLOOD TIMBERWOOD PARK 29.71N 98.48W
10/03/2009 BEXAR TX TRAINED SPOTTER
TRAINED SPOTTER REPORTED 2.5 INCHES OF RAIN AROUND
TIMBERWOOD PARK
0444 PM HAIL MCQUEENEY 29.60N 98.05W
10/03/2009 E0.25 INCH GUADALUPE TX TRAINED SPOTTER
TRAINED SPOTTER OBSERVED PEA SIZED HAIL AROUND 440 PM.
0450 PM HEAVY RAIN 3 WSW NEW BRAUNFELS 29.68N 98.16W
10/03/2009 M1.27 INCH COMAL TX COCORAHS
COCORAHS OBSERVER REPORTED 1.27 INCHES SO FAR... WITH
0.76 INCHES IN THE PAST 19 MINUTES.
0514 PM FLOOD 8 SE CEDAR CREEK 29.99N 97.42W
10/03/2009 BASTROP TX EMERGENCY MNGR
LOWER REDROCK ROAD AT FM 535 CLOSED DUE TO FLOODING.
0514 PM FLOOD 6 S CEDAR CREEK 30.00N 97.51W
10/03/2009 BASTROP TX EMERGENCY MNGR
FM812 AT FM672 CLOSED DUE TO FLOODING.
0514 PM FLOOD 5 SSW CEDAR CREEK 30.02N 97.54W
10/03/2009 BASTROP TX EMERGENCY MNGR
HIGHVIEW RANCH ROAD AT FM 812 CLOSED DUE TO FLOODING.
0514 PM FLOOD 9 SSE CEDAR CREEK 29.97N 97.44W
10/03/2009 BASTROP TX EMERGENCY MNGR
FM20 AT CEDAR HOLLOW CLOSED DUE TO FLOODING.
&&
EVENT NUMBER EWX0900120 EWX0900121 EWX0900122 EWX0900123 EWX0900124
EWX0900125 EWX0900126 EWX0900127
CJMLocal storm report, Oct 3, 5:29 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
529 PM CDT SAT OCT 03 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN 6 WNW ZORN 29.79N 98.06W
10/03/2009 M2.10 INCH COMAL TX CO-OP OBSERVER
2.10 INCHES OF RAIN NORTH NORTHEAST OF NEW BRAUNFELS.
&&
EVENT NUMBER EWX0900128
CJMLocal storm report, Oct 3, 5:46 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
546 PM CDT SAT OCT 03 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0543 PM FLOOD 3 E ROSANKY 29.93N 97.25W
10/03/2009 BASTROP TX EMERGENCY MNGR
FM 535 BETWEEN SMITHVILLE AND ROSANKY CLOSED DUE TO 3-4
INCHES OF WATER COVERING THE ROAD.
&&
EVENT NUMBER EWX0900129
CJMLocal storm report, Oct 3, 7:06 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
706 PM CDT SAT OCT 03 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0705 PM HEAVY RAIN 6 SW BASTROP 30.04N 97.36W
10/03/2009 M2.79 INCH BASTROP TX COCORAHS
2.79 INCHES SO FAR... WITH 1.95 INCHES IN THE PAST 2
HOURS.
&&
EVENT NUMBER EWX0900130
AKFThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 9:25 PM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 110 min |
| Oct 4, 12:04 AM CDT | Areal Flood Advisory | EWX | Bexar | 116 min |
| Oct 4, 12:57 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Wilson | 108 min |
| Oct 4, 3:06 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays | 114 min |
| Oct 4, 3:12 AM CDT | Flash Flood Warning | EWX | Bexar | 2 hr |
| Oct 4, 3:59 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 19 more | 21 hr |
| Oct 4, 4:41 AM CDT | Flash Flood Warning | EWX | Gonzales, Guadalupe, Wilson | 2 hr |
| Oct 4, 5:11 AM CDT | Flash Flood Warning | EWX | Bexar | 2 hr |
| Oct 4, 5:55 AM CDT | Flash Flood Warning | EWX | Comal, Guadalupe | 80 min |
| Oct 4, 6:36 AM CDT | Areal Flood Advisory | EWX | Atascosa, Frio | 114 min |
| Oct 4, 6:46 AM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales | 4 hr |
| Oct 4, 7:07 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Oct 4, 7:15 AM CDT | Flash Flood Warning | EWX | Comal, Guadalupe, Wilson | 3 hr |
| Oct 4, 8:25 AM CDT | Areal Flood Advisory | EWX | Karnes | 110 min |
| Oct 4, 8:41 AM CDT | Flash Flood Warning | EWX | Lavaca | 3 hr |
| Oct 4, 12:26 PM CDT | River Flood Warning | EWX | DeWitt | 69 hr |
| Oct 4, 12:26 PM CDT | River Flood Warning | EWX | DeWitt | 45 hr |
| Oct 4, 12:35 PM CDT | River Flood Warning | EWX | Comal, Guadalupe | 4 hr |
| Oct 4, 1:16 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 30 hr |
| Oct 4, 1:16 PM CDT | River Flood Warning | EWX | Bexar | 27 hr |
| Oct 4, 1:19 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Llano, Travis, Williamson | 116 min |
| Oct 4, 2:34 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 116 min |
| Oct 4, 3:07 PM CDT | Areal Flood Advisory | EWX | Caldwell | 113 min |
| Oct 4, 3:26 PM CDT | Flash Flood Warning | EWX | Lee | 78 min |
| Oct 4, 3:46 PM CDT | Areal Flood Advisory | EWX | Fayette | 119 min |
| Oct 4, 5:22 PM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Lavaca | 3 hr |
| Oct 4, 6:34 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 56 min |
Nearby
Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.